Maximal clusters in non-critical percolation and related models

R.W. Hofstad, van der, F.H.J. Redig

Research output: Contribution to journalArticleAcademicpeer-review

10 Citations (Scopus)

Abstract

We investigate the maximal non-critical cluster in a big box in various percolation-type models. We investigate its typical size, and the fluctuations around this typical size. The limit law of these fluctuations is related to maxima of independent random variables with law described by a single cluster.
Original languageEnglish
Pages (from-to)671-703
JournalJournal of Statistical Physics
Volume122
Issue number4
DOIs
Publication statusPublished - 2006

Fingerprint Dive into the research topics of 'Maximal clusters in non-critical percolation and related models'. Together they form a unique fingerprint.

Cite this